Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of hereditarily indecomposable continua


Authors: Albert L. Crawford and John Jobe
Journal: Proc. Amer. Math. Soc. 27 (1971), 205-208
MSC: Primary 57.55
DOI: https://doi.org/10.1090/S0002-9939-1971-0283830-0
MathSciNet review: 0283830
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a characterization of a hereditarily indecomposable continuum is stated and proved. The motivation for this characterization is a theorem in a recent article by John Jobe.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.55

Retrieve articles in all journals with MSC: 57.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283830-0
Keywords: Hereditarily indecomposable continuum, pseudo-arc, Brouwer continuum
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society